# SDR HNAA0500056

- Difficulty date: June 13, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N933HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 42,790 hours, 47,730 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Propeller
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT APPROX 100 AGL THE NR 1 ENGINE CYCLED 10 PERCENT TQ ALONG WITH POWER UPTRIM LIGHT CYCLING ON AND OFF WITH BOTH PROP RPM'S AT 1200.
